MAUDE Adverse Event Report: HALYARD HEALTH CORFLO* NASOGASTRIC/NASOINTESTINAL FEEDING TUBE WITH STYLET; DH CPK NG TUBES

HALYARD HEALTH CORFLO* NASOGASTRIC/NASOINTESTINAL FEEDING TUBE WITH STYLET; DH CPK NG TUBES
Model Number 20-9551
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 11/22/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is reported to be available, but has not yet been received by the manufacturer.The device history record for (b)(4) was reviewed and the product was produced according to product specifications.All information reasonably known as of (b)(6) 2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).Device not returned.
 
Event or Problem Description
It was reported via the distributor that the feeding tube was removed on 22 nov 2017 and it was noted that approximately (b)(6) was missing from the distal end of the tube.The tube had been placed (b)(6) 2017.No injury to the patient and no medical intervention required.Additional information has been requested but not yet received.
 
Additional Manufacturer Narrative
The product involved in the report has been returned and is being processed for evaluation.All information reasonably known as of 17 jan 2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).
 
Additional Manufacturer Narrative
Halyard health received one used sample.No product packaging was received.The product did not contain a lot number identification.The bolus tip was detached from the distal end of the tubing.The bolus tip was not received.The tube length was measured to determine if any portion of the tubing was absent.The tube measured 55 inches from the base of the y-adapter to the distal end.No portion of the tubing is missing.The distal end exhibited discoloration, extending approximately 1.5cm up from the end.In this section, the color was darker and had a more matte finish.The bolus plug separated from the feeding tube.The root cause was attributed to a damaged or broken component.All information reasonably known as of 19-mar-2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).

Common Device Name
DH CPK NG TUBES
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key7137378
Report Number3009124963-2017-00058
Device Sequence Number1300844
Product Code KNT
UDI-Device Identifier10815149023561
UDI-Public10815149023561
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K821906
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2022
Device Model Number20-9551
Device Catalogue Number104581300
Device Lot Number79342
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/26/2017
Initial Date Received by Manufacturer 11/29/2017
Supplement Date Received by Manufacturer12/26/2017
03/19/2018
Initial Report FDA Received Date12/21/2017
Supplement Report FDA Received Date01/19/2018
03/21/2018
Patient Sequence Number1